MAUDE Adverse Event Report: NEOMED, INC. / AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) NEOMED 35ML ORAL SYRINGE FOR ORAL/ENTERAL USE; SYRINGE, PISTON

NEOMED, INC. / AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) NEOMED 35ML ORAL SYRINGE FOR ORAL/ENTERAL USE; SYRINGE, PISTON
Model Number NM-S35EO
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Formula being prepared for patient's feeding as supplied.Cap to syringe breaking off in tip, unable to connect plunger and prime feeding.The formula then removed from syringe and placed into another syringe.Fda safety report id# (b)(4).

Brand Name
NEOMED 35ML ORAL SYRINGE FOR ORAL/ENTERAL USE
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
NEOMED, INC. / AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.)
100 londonderry ct
woodstock GA 30188
MDR Report Key13152611
Report NumberMW5106437
Device Sequence Number20000301
Product Code FMF
UDI-Device Identifier00817584011298
UDI-Public(01)00817584011298(17)231210(10)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Model NumberNM-S35EO
Device Catalogue NumberNM-S35EO
Device Lot NumberTY201211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2022
Patient Sequence Number1
Patient SexUnknown